TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Tämä merkintä näytetään englanniksi, kunnes sen käännös on päivitetty.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Lähde

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(avaa lähteen uudessa välilehdessä) Therapeutic Goods Administration

Asiaan liittyvät peptidit

  1. Kliinisissä tutkimuksissaRetatrutideGIP-, GLP-1- ja glukagonireseptorien kolmoisagonisti39 WADA:n kieltämä
  2. HyväksyttySemaglutideGLP-1-reseptoriagonisti31